On certain new subclass of close-to-convex functions.

Wang, Zhi-Gang; Gao, Chun-Yi; Yuan, Shao-Mou

Matematichki Vesnik (2006)

  • Volume: 58, Issue: 3-4, page 119-124
  • ISSN: 0025-5165

How to cite


Wang, Zhi-Gang, Gao, Chun-Yi, and Yuan, Shao-Mou. "On certain new subclass of close-to-convex functions.." Matematichki Vesnik 58.3-4 (2006): 119-124. <http://eudml.org/doc/258305>.

author = {Wang, Zhi-Gang, Gao, Chun-Yi, Yuan, Shao-Mou},
journal = {Matematichki Vesnik},
language = {eng},
number = {3-4},
pages = {119-124},
publisher = {Drushtvo Matematichara Srbije - SR Jugoslavija},
title = {On certain new subclass of close-to-convex functions.},
url = {http://eudml.org/doc/258305},
volume = {58},
year = {2006},

AU - Wang, Zhi-Gang
AU - Gao, Chun-Yi
AU - Yuan, Shao-Mou
TI - On certain new subclass of close-to-convex functions.
JO - Matematichki Vesnik
PY - 2006
PB - Drushtvo Matematichara Srbije - SR Jugoslavija
VL - 58
IS - 3-4
SP - 119
EP - 124
LA - eng
UR - http://eudml.org/doc/258305
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.